# SDR FDEA201410163176

- Difficulty date: October 16, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 21,338 hours, 11,753 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327072300600
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC COMPARTMENT FLOOR PANEL BETWEEN FRAME 57.1 - 58 LT SIDE BETWEEN BL Y1456 - Y1959 PUNCTURED.  INSTALLED & SEALED NEW MDC COMPARTMENT FLOOR PANEL 251RG IAW AMM 51024-00-00.  FABRICATED FLOOR PANEL ON T14 1097710 PN FX B5327072300600 DWG SRZ-25-005.  MAJOR REPAIR.
